Mathematical Research Letters

Volume 12 (2005)

Number 6


Gaps in Hochschild cohomology imply smoothness for commutative algebras

Luchezar L. Avramov and Srikanth Iyengar

pp. 789-804

Finite Hochschild cohomology without finite global dimension

Ragnar-Olaf Buchweitz, Edward L. Green, Dag Madsen, and Øyvind Solberg

pp. 805-816

Normalization of ideals and Briançon–Skoda numbers

Claudia Polini, Bernd Ulrich, and Wolmer V. Vasconcelos

pp. 827-842

Simplical structures of knot complements

Aleksandar Mijatovic

pp. 843-856

Two generalizations of Jacobi’s derivative formula

Samuel Grushevsky and Riccardo Salvati Manni

pp. 921-932

Computing the location and the direction of bifurcation

Philip Korman, Yi Li, and Tiancheng Ouyang

pp. 933-944